# SDR ABXA20130619473

- Difficulty date: June 19, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T1380242
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA JUST BELOW PANEL 437ERX OF NR 2 OTBD PYLON IS CRACKED IN TWO PLACES AT THE PERIMETER OF FASTENER HOLES NEAR THE FLOATING NUT PLATES.  R & R OTBD BEAM ON NR 2 PYLON IAW SRM 51-40-02.  ACFT WAS GROUNDED.
